The Anti-Drug

April 18, 2006 at 11:02 pm (Uncategorized)

Finally got a doctor to read Nate’s EKG. Left ventricular hypertrophy, meaning his left ventricle has thickened, making it harder for his heart to beat regularly. Yes, it’s probably a side effect of the Adderall. Where do we go from here? No idea. Guess we’ll find out when we talk to the cardiologist.

Just yesterday, Nate laid his head on my shoulder and asked if it was okay at his age to like girls.

How they break your hearts, and never know it.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: